# SDR 98ZZZX2536

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Failed
- Location: Fwd Nr 5
- Part time: 282 hours
- Component: 23063354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR MAKING METAL.  UPON INSPECTION BEARINGS FOUND BAD NR 5 BEARING.  SOURCE OF METAL WAS CAUSED BY GEARBOX TORQUE METER AND PINION GEAR DETERIORATING.
